# SDR 99UAL900436

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Engine: Pwa JT9D7R4D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Prox Sensor
- Part number: 834503
- Condition: Contaminated
- Location: Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE DISAGREE: RTF JFK - THE PROXIMITY SWITCH ELECTRONIC UNIT (PSEU) INITIATED FLAP/SLAT FAILURE PROTECTION SHUTDOWN AFTER SENSING AN ASYMMETRIC DIFFERENCE BETWEEN SLAT SENSORS 299, 287, AND 305.  THE SUBJECT SENSORS WERE FOUND TO BE CONTAMINATED WITH EXCESSIVE GREASE AND DIRT.  SUBJECT SENSORS WERE CLEANED AND OPERATIONALLY CHECKED PER MM, ALL OPS CHECKS NORMAL.  FINAL BITE CHECK OF THE PSEU INDICATED NO FAULTS.
